# SDR MASA200500147

- Difficulty date: February 23, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 10,402 hours, 9,617 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 00690
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 1,595 hours, 1,538 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR A E2 REVERSER DISAGREE ON TAKEOFF ROLL.  MAINTENANCE DEACTIVATED THE THRUST REVERSER AND PLACED IT ON MEL.  MX REPLACED STOW SWITCH AND RIGGED OPS CHECK GOOD.
